Go to content
UR Home

Publications by Tanaka, Kaori

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2001
Number of items: 1.

2001

Brack, Matthias, Mehta, Mitaxi and Tanaka, Kaori (2001) Occurrence of periodic Lame functions at bifurcations in chaotic Hamiltonian systems. Journal of Physics A 34 (40), pp. 8199-8220.

This list was generated on Wed Jan 29 19:17:13 2020 CET.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons